# SDR FDKA200712365

- Difficulty date: December 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 13,829 hours, 12,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON CAE (1905 PHX LCL) - MAIN CABIN DOOR HARD TO CLOSE AND DOESN’T ALIGN.  MX LUBED THE DOOR ROLLERS AND OPS CHECKED.
